MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; FOGARTY EMBOLECTOMY CATHETER

EDWARDS LIFESCIENCES, PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; FOGARTY EMBOLECTOMY CATHETER
Model Number 12TLW405F35
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis but has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.A device history record review has been initiated and the results will be reported when available.
 
Event or Problem Description
It was reported via medwatch report 0500690000 2022 8005 that during a thrombectomy of an av fistula in ir, a model 12tlw405f35, lot 64354693, broke while being pulled back across the arterial anastomosis.A portion of the catheter and the inflated balloon remained in the patient, and both required extraction.There was no allegation of patient complications.
 
Additional Manufacturer Narrative
A device history record review was completed and documented that the device met all specifications upon distribution.
 
Additional Manufacturer Narrative
The customer was unresponsive to multiple attempts to obtain the product for evaluation.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Without the return of the product, it is not possible to determine if damages or defects exist on the product, nor can any manufacturing nonconformance, failure mode, root cause, or potential contributing factors be identified.No actions will be taken at this time.Complaint histories for all reported events are reviewed against trending control limits and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Common Device Name
FOGARTY EMBOLECTOMY CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jessica atallah
1 edwards way
irvine, CA 92614
9492500294
MDR Report Key15329899
Report Number2015691-2022-07625
Device Sequence Number20155572
Product Code DXE
UDI-Device Identifier00690103043488
UDI-Public(01)00690103043488(17)240824(11)220526(10)64354693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model Number12TLW405F35
Device Catalogue Number12TLW405F35
Device Lot Number64354693
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/07/2022
10/05/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/29/2022
10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight143 KG